The New rT - X Family of Distributions: Some Properties with Applications

  • Clement Boateng Ampadu 31 Carrolton Road, Boston, MA 02132-6303, USA
  • Abdulzeid Yen Anafo African Institute for Mathematical Sciences (AIMS), P. O. Box DL Adisadel - Cape Coast N1, Accra-Cape Coast Road, Biriwa, Ghana, West Africa
Keywords: continuous distributions, T  X(W) family of distributions, carbon fibers data


The rT - X family of distributions induced by V which have been introduced in [1] is further explored in this paper. In particular, we have obtained some basic mathematical properties of this new family. The simulation study shows the method of maximum likelihood is adequate in estimating the unknown parameters in sub-models of this new class of statistical distributions. Further, the application shows that sub-models of this new family of distributions are useful in material science engineering and related disciplines that call for modeling and forecasting of related data sets. Finally, inspired by the Ampadu-G family of distributions [2], we propose a new class of distributions that have never appeared in the literature, and ask the reader to investigate some properties and applications of this new class of distributions. 

How to Cite
Ampadu, C. B., & Anafo, A. Y. (2019). The New rT - X Family of Distributions: Some Properties with Applications. Earthline Journal of Mathematical Sciences, 2(2), 409-432.